Vol. 38 (2022), Issue 3

Journal Article
A Review of Results on Axially Symmetric Navier-Stokes Equations, with Addendum by X. Pan and Q. Zhang
Analysis in Theory and Applications, Vol. 38 (2022), Iss. 3 : pp. 243–296
Journal Article
Definite Condition of the Evolutionary →p(x)−Laplacian Equation
Analysis in Theory and Applications, Vol. 38 (2022), Iss. 3 : pp. 297–321
Journal Article
Boundedness on Triebel-Lizorkin and Lebesgue Spaces of Multilinear Singular Integral Operators Satisfying a Variant of Hörmander’s Condition
Analysis in Theory and Applications, Vol. 38 (2022), Iss. 3 : pp. 322–334
Journal Article
New Results on Generalized c-Distance Without Continuity in Cone b-Metric Spaces over Banach Algebras
Analysis in Theory and Applications, Vol. 38 (2022), Iss. 3 : pp. 335–350
Journal Article
(p,q)-Analogue of Mittag-Leffler Function with (p,q)-Laplace Transform
Analysis in Theory and Applications, Vol. 38 (2022), Iss. 3 : pp. 351–360